# SDR REXA2025060500631

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 37,574 hours, 26,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY LIGHTS STATUS MESSAGE & EMERGENCY LIGHT COME ON WHEN EMER LTS SWITCH IS IN THE ARMED POSITION.  R/R AND PERFORMED OPS TEST OF THE PS43 EMER BATTERY IAW AMM 33-51-17 TEST PASSED A/C OK FOR SVC.
